Imperial College London

Professor Grigorios A. Pavliotis

Faculty of Natural SciencesDepartment of Mathematics

Professor of Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 8564g.pavliotis Website

 
 
//

Location

 

736aHuxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Bozis:1999:1/017,
author = {Bozis, G and Pavliotis, G},
doi = {1/017},
journal = {Inverse Problems. An International Journal on the Theory and Practice of Inverse Problems, Inverse Methods and Computerized Inversion of Data},
pages = {141--153},
title = {Riemannian curvature and stability of monoparametric families of trajectories},
url = {http://dx.doi.org/10.1088/0266-5611/15/1/017},
volume = {15},
year = {1999}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Bozis,G
AU - Pavliotis,G
DO - 1/017
EP - 153
PY - 1999///
SN - 0266-5611
SP - 141
TI - Riemannian curvature and stability of monoparametric families of trajectories
T2 - Inverse Problems. An International Journal on the Theory and Practice of Inverse Problems, Inverse Methods and Computerized Inversion of Data
UR - http://dx.doi.org/10.1088/0266-5611/15/1/017
VL - 15
ER -